About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 928147, 9 pages
http://dx.doi.org/10.1155/2013/928147
Research Article

Positive Solutions of Nonlocal Boundary Value Problem for High-Order Nonlinear Fractional -Difference Equations

College of Sciences, Hebei University of Science and Technology, Shijiazhuang, Hebei 050018, China

Received 16 July 2013; Revised 20 September 2013; Accepted 27 September 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 Changlong Yu and Jufang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. H. Jackson, “On q-functions and a certain difference operator,” Transactions of the Royal Society of Edinburgh, vol. 46, pp. 253–281, 1908.
  2. F. H. Jackson, “On q-definite integrals,” The Quarterly Journal of Pure and Applied Mathematics, vol. 41, pp. 193–203, 1910.
  3. T. Ernst, “The history of q-calculus and a new method,” UUDM Report 2000 16, Department of Mathematics, Uppsala University, 2000.
  4. B. Ahmad, “Boundary-value problems for nonlinear third-order q-difference equations,” Electronic Journal of Differential Equations, no. 94, 7 pages, 2011. View at MathSciNet
  5. B. Ahmad and S. K. Ntouyas, “Boundary value problems for q-difference inclusions,” Abstract and Applied Analysis, vol. 2011, Article ID 292860, 15 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. B. Ahmad, A. Alsaedi, and S. K. Ntouyas, “A study of sencond-order q-difference equations with bounday conditions,” Advances in Difference Equations, vol. 2012, 35 pages, 2012. View at Publisher · View at Google Scholar
  7. C. L. Yu and J. F. Wang, “Existence of solutions for nonlinear second-order q-difference equations with first-order q-derivatives,” Advances in Difference Equations, vol. 2013, 124 pages, 2013. View at Publisher · View at Google Scholar
  8. W. A. Al-Salam, “Some fractional q-integrals and q-derivatives,” Proceedings of the Edinburgh Mathematical Society, vol. 15, pp. 135–140, 1966-1967. View at Publisher · View at Google Scholar · View at MathSciNet
  9. R. P. Agarwal, “Certain fractional q-integrals and q-derivatives,” Proceedings of the Cambridge Philosophical Society, vol. 66, pp. 365–370, 1969. View at MathSciNet
  10. P. M. Rajković, S. D. Marinković, and M. S. Stanković, “Fractional integrals and derivatives in q-calculus,” Applicable Analysis and Discrete Mathematics, vol. 1, no. 1, pp. 311–323, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. F. M. Atici and P. W. Eloe, “Fractional q-calculus on a time scale,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 3, pp. 333–344, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. M. B. C. Campos, “On the solution of some simple fractional differential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 481–496, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Delbosco and L. Rodino, “Existence and uniqueness for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 204, no. 2, pp. 609–625, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. A. Kilbas and J. J. Trujillo, “Differential equations of fractional order: methods, results and problems. I,” Applicable Analysis, vol. 78, no. 1-2, pp. 153–192, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. F. Li, X. N. Luo, and Y. Zhou, “Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1363–1375, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. L. Yi and D. Shusen, “A class of analytic functions defined by fractional derivation,” Journal of Mathematical Analysis and Applications, vol. 186, no. 2, pp. 504–513, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  19. T. Qiu and Z. Bai, “Existence of positive solutions for singular fractional differential equations,” Electronic Journal of Differential Equations, vol. 146, pp. 1–9, 2008. View at Zentralblatt MATH · View at MathSciNet
  20. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at MathSciNet
  21. S. Zhang, “The existence of a positive solution for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 804–812, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. R. A. C. Ferreira, “Nontrivial solutions for fractional q-difference boundary value problems,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 70, pp. 1–10, 2010. View at MathSciNet
  23. R. A. C. Ferreira, “Positive solutions for a class of boundary value problems with fractional q-differences,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 367–373, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  24. M. El-Shahed and F. M. Al-Askar, “Positive solutions for boundary value problem of nonlinear fractional q-difference equation,” ISRN Mathematical Analysis, vol. 2011, Article ID 385459, 12 pages, 2011. View at MathSciNet
  25. J. Ma and J. Yang, “Existence of solutions for multi-point boundary value problem of fractional q-difference equation,” Electronic Journal of Qualitative Theory of Differential Equations, no. 92, pp. 1–10, 2011. View at MathSciNet
  26. J. R. Graef and L. Kong, “Positive solutions for a class of higher order boundary value problems with fractional q-derivatives,” Applied Mathematics and Computation, vol. 218, no. 19, pp. 9682–9689, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  27. B. Ahmad, S. K. Ntouyas, and L. K. Purnaras, “Existence results for nonlocal boundary value problem of nonlinear fractional q-difference equations,” Advances in Difference Equations, vol. 2012, article 140, 2012. View at Publisher · View at Google Scholar
  28. V. Kac and P. Cheung, Quantum Calculus, Springer, New York, NY, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  29. R. P. Agarwal, M. Meehan, and D. O'Regan, Fixed Point Theory and Applications, Cambridge University Press, Cambridge, UK, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  30. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, Boston, Mass, USA, 1988. View at MathSciNet
  31. R. W. Leggett and L. R. Williams, “Multiple positive fixed points of nonlinear operators on ordered Banach spaces,” Indiana University Mathematics Journal, vol. 28, no. 4, pp. 673–688, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet